EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-48-3011 |
| Medical Device Problem Codes |
Naturally Worn (2988); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/28/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 4259838 02-010-03-0330 - logic cr femoral cem, right, sz 3.4260243 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t.4280427 200-02-29 - three peg patella 29mm.Pending investigation.
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6)2016.This device has not been explanted.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.The patient has filed a short-form complaint in a multidistrict litigation titled in re: exactech polyethylene orthopedic products liability litigation, (b)(4), and pending in the (b)(6).Per the transfer order creating this multidistrict litigation, ¿plaintiffs allege that their knee or hip replacement devices failed prematurely because of degradation of the device¿s polyethylene component, which resulted in the premature removal (or planned removal) of the prosthesis at issue.¿ because the patient has filed a suit in this multidistrict litigation, the patient appears to allege that the patient was injured as a result of premature wear of an exactech polyethylene device.
Additional Manufacturer Narrative
The reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.